morning after pill?

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

morning after pill?

Postby worrywomen123 » Fri Jul 24, 2009 12:16 pm

im currently on the contraceptive pill cilest and have been on it for over a year but last month and over the last few days have experiecned some spotting. Me and my boyfriend had sex last night and we used a condom but he said that there was some leakage around the base when he took it of. do u think im still well protected ?
User avatar
worrywomen123
Regular Visitor
Regular Visitor
 
Posts: 38
Joined: Wed Apr 30, 2008 5:40 pm

Re: morning after pill?

Postby kerrie24 » Fri Jul 24, 2009 12:18 pm

It sounds to me like you should still be protected but ring up the doctor or speak to a pharmacist just to check.
User avatar
kerrie24
Familiar Face
Familiar Face
 
Posts: 351
Joined: Fri Jan 16, 2009 8:01 pm
Gender: Female

Re: morning after pill?

Postby Bel Bel » Fri Jul 24, 2009 12:31 pm

the spotting is not normal an indication of the pill not working
if you have taken it correctly you should be fine but as kerrie said ask the pharmacist they can put your mind at rest
Life is for living so live it to the fullest

Cheap Pandora Charms UK

User avatar
Bel Bel
Fully Fledged Flatmate
Fully Fledged Flatmate
 
Posts: 6758
Joined: Thu May 10, 2007 1:58 pm
Location: Hertfordshire
Gender: Female


Return to Physical

Who is online

Users browsing this forum: No registered users and 4 guests